# SDR UPS99828501

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FUSELAGE SKIN AT FS 60, LONG 12L, HAS A .150 CRACK.  CUT OUT DAMAGED AREA AND REPAIRED IAW DHC SK713-223.
